# SDR SWIA200210704

- Difficulty date: March 2, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 37,153 hours, 45,571 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Support
- Part number: 12027883001
- Condition: Worn
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ELEVATOR TRIM FORWARD QUADRANT IDLER SPROCKET SUPPORT HAS CHAIN TRACKS WORN IN IT.  REMOVED DAMAGED SUPPORT AND INSTALLED NEW IAW EMB SRM 51-40-02.
